About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 191675, 9 pages
http://dx.doi.org/10.1155/2012/191675
Research Article

Existence and Uniqueness Theorems of Ordered Contractive Map in Banach Lattices

Center for Economic Research, Harbin University of Commerce, Harbin 150028, China

Received 18 September 2012; Accepted 5 November 2012

Academic Editor: Yongfu Su

Copyright © 2012 Xingchang Li and Zhihao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingchang Li and Zhihao Wang, “Existence and Uniqueness Theorems of Ordered Contractive Map in Banach Lattices,” Abstract and Applied Analysis, vol. 2012, Article ID 191675, 9 pages, 2012. doi:10.1155/2012/191675